Phentermine Overdose Warnings

Phentermine is a powerful diet pill that has been so popular because of its very visible results to its users. Almost everyone who has tried phentermine can really attest to how rapidly you will lose weight. In fact, stretch marks is the worry for most when they are on phentermine.

When taking very potent and effective medications like this, it is important to strictly follow your doctor’s orders on how to take it. It is very easy to overdose especially for easy to swallow pills like Phentermine.

Read the guidelines and warnings below regarding your taking of phentermine for your fight against obesity.

Who can take Phentermine and how much of it?

Phentermine is given to those who need to quickly get rid of unwanted fat. The most common case are obese patients who cannot wait for the results of hard work and exercise to come out. Usually, phentermine is given to jump start the weight loss regime and then help the person attain a good starting point to slim down some more with more dieting and exercise. Think of it as a positive start to your fight against obesity.

It is also given to those who need to undergo gastric bypass surgery. Sometimes, the weight loss is so effective that this drastic surgery is foregone completely.

Typically a single dose of 37.5 mg (or in some cases even the 30 mg pill will do) is given on a daily basis. It is recommended that you take it first thing in the morning, before breakfast, so that the effect wears off just before you go to sleep at night. Phentermine boosts your energy levels and you do not want to be wide awake a few hours before your appointed bed time, right?

What can cause an overdose?

Since you may forget to take your dose and you may think that it is ok to double your dose the next day, it can be easy to overdose on phentermine. You can also be taking another diet pill while taking this pill (which is a huge no-no).

Whatever the reason is, be wary of the following signs that means you are overdosing already:

  • Difficulty in breathing, heart paliptations (feeling of your heart bursting from your chest)
  • Hives or a breakout of allergic rashes
  • Dehydration
  • Severe migraine, mood swings and personality changes

How do you treat an overdose?

If you think you overdosed, head to the nearest hospital. Inform the doctor that prescribed you phentermine that you are in fear of an overdose. Usually proper hydration and treatment of the most crucial symptoms, like heart palpitations, is attended to, first.

If you want a drug that has less pronounced symptoms and therefore, less dangers in overdosing, go with Phentramin-d. It is similar to Phentermine in the sense that it also makes you rapidly lose weight but it does not have those nasty side effects (or at least not as pronounced).

Since it is over the counter, you can buy it online from reputable sellers and it already eases the stress of having to visit your doctor again and again for your prescription. Just make sure that you follow the instructions that come with the pill for 100% safe treatment.

Share your comment: